# SDR IPXA10658814

- Difficulty date: March 1, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 37,276 hours, 11,774 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 112T22558
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RT WING - L/E OFSS821 FRONT SPAR STIFFENER FOUND CRACKED.  RT WING L/E OFSS821 FRONT SPAR STIFFENER REPLACED AND INSTALLED IAW RS R57-00-36628.  ORG MAT'L IS BAC1503-100631-7075T6511 EXTRUSION CRACK LENGTH IS .3750".  THIS REPAIR IS CLASSIFIED AS A CATERGORY A PERMANENT REPAIR WITH MAT'L EXTRUSION AND 10133-2403-7075T6511 AS REPAIR STIFFENER AND EO B767-5710-36966 FOR REFERENCE.
